MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028442
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Incident happened in the resuscitation department.On (b)(6) 2022.Involved a female patient.We observed on the x-ray that there was a discrepancy between the patient whose pneumothorax was solved with success and the pleur-evac that was still bubbling.We believe there is a leak at the level of the tubing between the blue ats connector and the water filled suction column.The consequence was a delay in the department.We still changed the pleur-evac and the new pleur-evac was not bubbling.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74h2101633 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No nonconformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.(1) unit of catalog number a-6000-08lf (pe adult-ped dry/ wet lf 6/cs) lot 74h2101633 was received for analysis.Sample wasn't received in its original packaging.The red ats connector was not received.A tubing with the red ats connector from production line was used on the sample to perform suction and observe if there is a leak on the tubing as mentioned on complaint description "a leak at the level of the tubing between the blue ats connector and the water filled suction column".The unit was connected to a source of air and unit was filled with blue water.During and after this test no leaks were observed.In summary, no corrective action can be established since no problem found on sample.Customer complaint cannot be confirmed since no problem found on sample.
 
Event or Problem Description
Incident happened in the resuscitation department.On 27 july 2022.Involved a female patient.We observed on the x-ray that there was a discrepancy between the patient whose pneumothorax was solved with success and the pleur-evac that was still bubbling.We believe there is a leak at the level of the tubing between the blue ats connector and the water filled suction column.The consequence was a delay in the department.We still changed the pleur-evac and the new pleur-evac was not bubbling.

Brand Name
PE ADULT-PED DRY/ WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15139037
Report Number3004365956-2022-00054
Device Sequence Number20234212
Product Code KDQ
UDI-Device Identifier34026704631231
UDI-Public34026704631231
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2024
Device Model NumberIPN028442
Device Catalogue NumberA-6000-08LF
Device Lot Number74H2101633
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown